| Model Number |
1012453-15 |
| Medical Device Problem Codes |
Break (1069); Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when removing the protective sheath of the 4.0x15 mm nc trek balloon dilatation catheter (bdc), the sheath was noted to be broken.There was no device use or patient involvement.A new, same size device was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaint appears to be related to operational context.It was reported that the protective sheath had a slit.The yellow protective sheath is required to have a slit.In this case, there appears to be no actual failure as reported since the slit that was reported by the account is required per the manufacturing process.It was reported that the device was prepped prior to the sheath being removed.It should be noted that the coronary dilatation catheters (cdc), nc trek rx, global, instructions for use (ifu), states: complete the following steps to prepare the nc trek rx coronary dilatation catheter for use: slide the protective sheath off the balloon prior to performing air aspiration.In this case, it is unlikely that the instructions for use (ifu) violation caused or contributed to the reported complaint.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D9: corrected device available for evaluation from yes to no.G2: add "other" to report source.G2: other report source corrected from na to national medical products administration.H6: correction medical device problem code 1069 was removed.H6: medical device problem code 2017: incorrect prep.
Event or Problem Description
Subsequent to the initially filed reports it was reported that the protective sheath had a slit.